# SDR AMTA200301268

- Difficulty date: October 6, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EGRESS DIM BY GALLEY.  REMOVED AND REPALCED AFT GALLEY EGRESS SECTION IAW MM 33-50-01.  OPS CHECK GOOD.  (M)
